MAUDE Adverse Event Report: LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT

LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT
Model Number SG-HBB-24-81-80-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Ischemia (1942); Occlusion (1984)
Date of Event 02/25/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other aorfix devices used in the procedure: plug in leg information: model no.Sg-hbl-56-16, lot no.Cl62460-1, manufacture date: 15 may 2015, expiry date: 14 may 2017.Proximal extender information: model no.Sg-hpe-24-38k, lot no.Cq64339-1k, manufacture date: 17 jun 2015, expiry date: 16 jun 2017.A full review of the device history records for these devices has been carried out with no anomalies identified; product was manufactured and released for sale in accordance with specifications.There is no information to suggest that the devices have not met the final release criteria.The right renal function was favourable and acceptable discharge of urine was confirmed.The patient currently does not require dialysis due to acceptable renal function from the right renal artery.
 
Event or Problem Description
Evar was performed (b)(6) 2016.Left renal artery occlusion.Type 1a endoleak.The procedure was performed by placing a main body from the left approach following the ifu.The physician attempted to lower and deploy the main body by adjusting from a portion 1 cm upper from the left renal artery.At a stage where he deployed it to the contra-lateral socket, he released a support tube, performed a cannulation on the contra-lateral leg and inflated a balloon catheter in the proximal part from the contra-lateral side.After deploying an ipsi-lateral limb, he placed a contra-lateral limb.After inflating a balloon catheter throughout the whole device, a final angiography revealed no image of the left renal artery and a type 1a endoleak.Regarding the event 1, by taking an access from the left brachial artery, he attempted to advance a guide wire from the upper side toward the left renal artery, but he had a difficulty in cannulation.Then, he concluded it was impossible to perform the cannulation.Regarding the event 2, by additionally placing a proximal extender, the type 1a endoleak was resolved.The procedure was finished with the left renal artery occlusion remaining.Update received from sales rep on (b)(6) 2016: the patient suffered from an ischemic reperfusion injury at the left distal part.Although the physician performed an embolectomy during the procedure, anticipating a possibility of thrombus due to the ischemia as the procedure has continued for a long time.However, no thrombus confirmed.Currently, the patient is in rehabilitation.Now, she is recovering and stable.Hospitalization will be approximately one month.The cause of this event is unidentified.

Brand Name
AORFIX AAA FLEXIBLE STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
LOMBARD MEDICAL LTD.
4 trident park
didcot, oxfordshire OX11 7HJ
UK  OX11 7HJ
MDR Report Key5522538
Report Number3004753364-2016-00009
Device Sequence Number663996
Product Code MIH
UDI-Device Identifier05055715606868
UDI-Public(01)05055715606868(17)170928(10)CP67321-1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2017
Device Model NumberSG-HBB-24-81-80-14
Device Lot NumberCP67321-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2016
Initial Report FDA Received Date03/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age71 YR
Patient Weight48